# SDR CA070814007

- Difficulty date: August 13, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,646 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3022406
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE ON THE ENGINE, AN INSPECTION OF THE POWER TURBINE BLADES INDICATED LARGE CRACKS AND MISSING SECTIONS OF THE EXHAUST DUCT. THIS ENGINE WAS INSTALLED ON APRIL 02, 2007 AFTER OVERHAUL. THE CAUSE OF THE CRACKS ARE UNDER INVESTIGATION. (TC NR 20070814007)
